# SDR DALA2023050803553

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 74,145 hours, 30,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2753155) DURING INSPECTIONS FOR CRACKING OF THE FS663 PICKLE FORK FITTINGS PER EM 5300-01157, MAINTENANCE FOUND A CRACK ON THE FAILSAFE STRAP COMMON TO THE LH FS663 PICKLE FORK FITTING. MAINTENANCE REPAIRED CRACK PER ERA 607710-14AD.
